# SDR 2003F00186

- Difficulty date: November 5, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Smoke Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE SMOKE WARNING LIGHT ILLUMINATED FOR 5 SECONDS.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF THE SMOKE WARNING SYSTEM AND COULD NOT DUPLICATE THE PROBLEM.  THE A/C CONTINUED WITHOUT INCIDENT.  (M)
